# SDR DHL200080311C

- Difficulty date: January 20, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SURFACE SKIN REINFORCEMENT ANGLE BROKEN AT STA 970 NEAR L-29R11.  REMOVED BROKEN REINFORCEMENT ANGLE IAW SRM 51-121 PG 1.  FABRICATED NEW 2024T-3 ANGLE (0.05C) IAW SRM 53-2-0 PG 10-12.  TREATED AND PRIMED IAW SRM 51-1-1-8B PG 1.  INSTALLED REINFORCEMENT ANGLE IAW SRM 53-2-0 PG 10-12.
